BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2014 >
Volume 40, Number 3-4 >

Please use this identifier to cite or link to this item:

Title: Empirical Bayes Two-Sided Test for the Parameter of Linear Exponential Distribution for Random Index
Authors: Juan, Huang
Keywords: random index
empirical Bayes test
asymptotic optimality
convergence rates
Issue Date: 2014
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 40, No 3-4, (2014), 261p-272p
Abstract: In the case of random index, the empirical Bayes two-side test rule for the parameter of linear exponential distribution is constructed. The asymptotically optimal property for the proposed EB test is obtained under suitable conditions. It is shown that the convergence rates of the proposed EB test rules can arbitrarily close to O(n^−1/2). 2010 Mathematics Subject Classification: 62C12, 62F15.
ISSN: 1310-6600
Appears in Collections:Volume 40, Number 3-4

Files in This Item:

File Description SizeFormat
2014-261-272.pdf445.4 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License